| Model Number |
CI-1601-04 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient is reportedly electing explant surgery due to being a non-user and wanting to be part of the deaf culture.Revision surgery is scheduled.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.